Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 874582, 23 pages
http://dx.doi.org/10.1155/2009/874582
Research Article

New Improved Exponential Stability Criteria for Discrete-Time Neural Networks with Time-Varying Delay

1School of Applied Mathematics, University of Electronic Science and Technology of China, Chengdu 610054, China
2School of Mathematics and Statistics, Guizhou College of Finance and Economics, Guiyang 550004, China
3School of Computer Science and Engineering, University of Electronic Science and Technology of China, Chengdu 610054, China

Received 13 March 2009; Accepted 11 May 2009

Academic Editor: Manuel De La Sen

Copyright © 2009 Zixin Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zixin Liu, Shu Lv, Shouming Zhong, and Mao Ye, “New Improved Exponential Stability Criteria for Discrete-Time Neural Networks with Time-Varying Delay,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 874582, 23 pages, 2009. https://doi.org/10.1155/2009/874582.